MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 80/17 PCC

SILHOUETTE® PARADIGM®; COMFORT 80/17 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the tubing detached at the quick release.The patient observed insulin coming out of tubing about 1-2 hours after set change.This issue occurred with four infusion sets.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 80/17 PCC
MDR Report Key8530224
Report Number8021545-2019-00131
Device Sequence Number1666502
Product Code FPA
UDI-Device Identifier05705244009035
UDI-Public05705244009035
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2017
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1